Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Grrr. Parnate Insomnia ixus

Posted by Maxime on May 18, 2005, at 19:18:30

In reply to Re: Grrr. Parnate Insomnia, posted by ixus on May 18, 2005, at 16:55:31

Yeah, I know and I still haven't started splitting the dosage yet so that is from taking it at 8 am. I am scared to see what it will be like when I do split the dosage. :-)

Maxime

>
> Maxime,
> you can not take last dose later than 1-2pm. I suffered from insomnia if I took 10mg after 5 pm.
> /ixus
>

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:499504
URL: http://www.dr-bob.org/babble/20050516/msgs/499579.html